Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 26, 2014, 05:08:28 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650433
  • Total Topics: 49658
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 152
Total: 153

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla sleep side effect, possible future change to Stribild?  (Read 621 times)

0 Members and 1 Guest are viewing this topic.

Offline Reggie

  • Member
  • Posts: 58
Have been on Atripla now 5 months and am very happy to see it doing its job in controlling the virus and improving cd4's.The side effects were very strong at first but now have mostly all tapered off except for the lack of quality sleep and the vivid dreams . Its early days yet and know all medicines will have some side effects but still looking into the future incase of a possible change that could help with sleep.

I've been reading up on Stirbild, which although has more reported nausea, seems to have less of a side effect on the sleep issue.I'd like to hear from anyone who has either made the change from Atripla to Stribild or who is on Stribild and what they think.

Thank-you for any feedback.

Reggie

Offline Piscean

  • Member
  • Posts: 30
Re: Atripla sleep side effect, possible future change to Stribild?
« Reply #1 on: April 23, 2014, 10:31:03 PM »
I made the switch after eight months on Atripla and have not regretted it for one minute. I only wish I had done it sooner when my Dr. first made the suggestion.

Somehow I had convinced myself that I would be viewed as a failure or wimp if I changed meds after only a few months. Do not let this type of thinking mess with your head. If Atripla is causing problems, kick it to the curb and try something else.

Sleep (lack of) and other CNS issues were what drove me to make the change. My multi vitamin gives me more side effects than Stribild does. I sleep well and am much less foggy than I was on Atripla. However, I do miss the Atripla dreams and always waking up with a raging boner.  :P


Offline Reggie

  • Member
  • Posts: 58
Re: Atripla sleep side effect, possible future change to Stribild?
« Reply #2 on: April 23, 2014, 11:11:37 PM »
Thank you Piscean, nice to know the change worked for you.You miss the dreams!..lol, I wouldn't mind the less vivid dreams, before starting meds  I rarely remembered a dream, while now when wake up can remember alot of the dream!


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.